BibTeX record journals/jcmse/YounisRI15

download as .bib file

@article{DBLP:journals/jcmse/YounisRI15,
  author    = {Muhammad Younis and
               Hamood ur Rehman and
               Muzammal Iftikhar},
  title     = {Computational examples of a class of fractional order nonlinear evolution
               equations using modified extended direct algebraic method},
  journal   = {J. Comput. Meth. in Science and Engineering},
  volume    = {15},
  number    = {3},
  pages     = {359--365},
  year      = {2015},
  url       = {https://doi.org/10.3233/JCM-150548},
  doi       = {10.3233/JCM-150548},
  timestamp = {Sun, 28 May 2017 13:19:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcmse/YounisRI15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics